# SDR AALA201702239007

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 58,052 hours, 24,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3856
- Condition: Failed
- Location: Emergency Lights
- Part time: 51,342 hours, 22,121 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT POWER SUPPLY FAILED.  INSTALLED A SERVICABLE POWER SUPPLY.
